Perturbations of flexible Lattès maps  [ Perturbations des exemples de Lattès flexibles ]
Bulletin de la Société Mathématique de France, Tome 141 (2013) no. 4, pp. 603-614.

Nous montrons que tout exemple de Lattès peut être approché par des fractions rationnelles strictement postcritiquement finies qui ne sont pas des exemples de Lattès.

We prove that any Lattès map can be approximated by strictly postcritically finite rational maps which are not Lattès maps.

DOI : https://doi.org/10.24033/bsmf.2657
Classification : 37F45,  37D05
Mots clés : exemple de lattès flexible, mesure de bifurcation, ensembles hyperboliques
@article{BSMF_2013__141_4_603_0,
     author = {Buff, Xavier and Gauthier, Thomas},
     title = {Perturbations of flexible Latt\`es maps},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {603--614},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {141},
     number = {4},
     year = {2013},
     doi = {10.24033/bsmf.2657},
     language = {en},
     url = {www.numdam.org/item/BSMF_2013__141_4_603_0/}
}
Buff, Xavier; Gauthier, Thomas. Perturbations of flexible Lattès maps. Bulletin de la Société Mathématique de France, Tome 141 (2013) no. 4, pp. 603-614. doi : 10.24033/bsmf.2657. http://www.numdam.org/item/BSMF_2013__141_4_603_0/

[1] G. Bassanelli & F. Berteloot - « Bifurcation currents in holomorphic dynamics on k », J. reine angew. Math. 608 (2007), p. 201-235. | MR 2339474

[2] -, « Lyapunov exponents, bifurcation currents and laminations in bifurcation loci », Math. Ann. 345 (2009), p. 1-23. | MR 2520048

[3] F. Berteloot - « Bifurcation currents in holomorphic families of rational maps », in Pluripotential Theory, Lecture Notes in Math., vol. 2075, Springer, 2013, p. 1-93. | MR 3089068

[4] X. Buff & A. Epstein - « Bifurcation measure and postcritically finite rational maps », in Complex dynamics, A K Peters, 2009, p. 491-512. | MR 2508266

[5] L. Demarco - « Dynamics of rational maps: Lyapunov exponents, bifurcations, and capacity », Math. Ann. 326 (2003), p. 43-73. | MR 1981611

[6] T. Gauthier - « Dimension de Hausdorff de lieux de bifurcations maximales en dynamique des fractions rationnelles », thèse de doctorat, Université Paul Sabatier, 2011, http://tel.archives-ouvertes.fr/tel-00646407.

[7] -, « Strong bifurcation loci of full Hausdorff dimension », Ann. Sci. Éc. Norm. Supér. 45 (2012), p. 947-984. | Numdam | MR 3075109

[8] J. Milnor - « On Lattès maps », in Dynamics on the Riemann sphere, Eur. Math. Soc., Zürich, 2006, p. 9-43. | MR 2348953

[9] M. Shishikura - « The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets », Ann. of Math. 147 (1998), p. 225-267. | MR 1626737

[10] M. Shishikura & T. Lei - « An alternative proof of Mañé's theorem on non-expanding Julia sets », in The Mandelbrot set, theme and variations, London Math. Soc. Lecture Note Ser., vol. 274, Cambridge Univ. Press, 2000, p. 265-279. | MR 1765093